# SDR C2XA04IA041

- Difficulty date: March 28, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THAT THE LANDING AIR/GROUND FAIL MESSAGE ILLUMINATED AND THE GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE ADJUSTED THE MAIN LANDING GEAR PROXIMITY SWITCHES.  THE GEAR WAS OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
